# SDR SWAA2022031449351

- Difficulty date: August 8, 2019
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N446WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29842
- Aircraft time: 55,444 hours, 32,500 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BIN LT TRANS ANGLE STA 727D TO 787 CORRODED. / REMOVED AND REPLACED DAMAGED TRANSITION ANGLE PER SRM 51-40-02.
